MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE, Ø 3.3 MM RN, SLACTIVE 8MM, ROXOLID®; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE, Ø 3.3 MM RN, SLACTIVE 8MM, ROXOLID®; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid TL
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in fdi 13, failure occurred upon insertion.Details of surgery: primary stability not achieved and sinus augmentation.Patient presented with bone type iv.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
TE, Ø 3.3 MM RN, SLACTIVE 8MM, ROXOLID®
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9723924
Report Number0009613348-2020-10665
Device Sequence Number3129003
Product Code DZE
UDI-Device Identifier07630031716477
UDI-Public07630031716477
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
K081419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/18/2020
Report Date (Section F) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLActive Roxolid TL
Device Catalogue Number033.751S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/19/2020
Event Location Other
Date Report to Manufacturer02/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR